# SDR 2002F00322

- Difficulty date: February 14, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 70,577 hours, 30,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FUSELAGE SECTION, MAIN EQUIPMENT SERVICE CENTER, STRINGER 30, FS 930 TO 983, BL 25 AFT SIDE OF BULKHEAD 943 LEVEL 2 CORROSION.  MAINTENANCE REPAIRED IN ACCORDANCE WITH SRM 53-13-00.
